Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: do stims make you lazy / anxious?

Posted by utopizen on March 26, 2003, at 11:13:01

In reply to Re: do stims make you lazy / anxious? Ritch, posted by Ellen S. on March 26, 2003, at 11:01:00

Provigil is suggested these days for somnolence (fatigue from meds). It shouldn't aggravate the anxiety. It's not a stimulant, it'll just wake him up.


Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:utopizen thread:211849
URL: http://www.dr-bob.org/babble/20030325/msgs/213048.html